Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 970120, 13 pages
http://dx.doi.org/10.1155/2014/970120
Research Article

Existence of Random Attractors for a Class of Second-Order Lattice Dynamical Systems with Brownian Motions

1Department of Mathematics, Yangzhou University, Yangzhou 225002, China
2Department of Basis Course, Lianyungang Technical College, Lianyungang 222006, China
3Department of Electrical and Computer Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4Department of Computer Science, Brunel University, Uxbridge, Middlesex UB8 3PH, UK

Received 25 September 2014; Accepted 2 November 2014; Published 3 December 2014

Academic Editor: Bo Shen

Copyright © 2014 Yamin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yamin Wang, Ziqiao Huang, Fuad E. Alsaadi, Stanislao Lauria, and Yurong Liu, “Existence of Random Attractors for a Class of Second-Order Lattice Dynamical Systems with Brownian Motions,” Mathematical Problems in Engineering, vol. 2014, Article ID 970120, 13 pages, 2014. https://doi.org/10.1155/2014/970120.